# SDR MWEA011443

- Difficulty date: November 20, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 72,614 hours, 60,434 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 99124575
- Condition: Corroded
- Location: F.S. Sta. 370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT FUSELAGE STATION 377.5, BETWEEN LONGERON 29 RIGHT AND LONGERON 29 LEFT IS CORRODED  --  REMOVED, FABRICATED AND INSTALLED SHEAR TIE.
